Controllability Problems for the Korteweg–de Vries Equation with Integral Overdetermination

We establish results on the unique solvability of control problems for the Korteweg–de Vries equation and its linearized analog in a bounded domain under an integral overdetermination condition. For the Korteweg–de Vries equation itself, we impose smallness conditions on either the input data or the time interval. These restrictions are absent in the linear case. For the control we take either the value of the derivative of the solution on one of the boundaries or the right-hand side of the equation, which has a special form. © 2019, Pleiades Publishing, Ltd.

Authors
Editors
-
Publisher
-
Number of issue
1
Language
English
Pages
126-137
Status
Published
Department
-
Number
-
Volume
55
Year
2019
Organizations
  • 1 Peoples’ Friendship University of Russia, Moscow, 117198, Russian Federation
Keywords
-
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/39030/